# SDR DL764050509

- Difficulty date: September 3, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 15,855 hours, 5,826 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5377A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ATB - FUMES NOTED IN COCKPIT AND 1ST CLASS IN CLIMB.  REPLACED FWD EQUIPMENT COOLING FAN.
